# SDR UIEA2011061700323

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 69,409 hours, 13,632 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSPECTION, DAMAGE TO THE LOWER LOBE - FWD CARGO DOOR - BS670 SEAL DEPRESSOR FOUND (REF. FIGURE 1), MEASURING 1 INCH WIDE FROM THE EDGE AND 5 " LENGTH.  DAMAGE WAS DETERMINED TO BE BEYOND THE REPAIR LIMITS IAW THE SRM 53-00-15, FIGURE 201, REPAIR 2.(DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSPECTIONS AT EVERY 1 (ONE) FC AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 50 FC (FLIGHT CYCLES) AFTER PART 1.)
